Quotients of Semi-Algebraic Spaces.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 249-272
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1989__201_4_174051,
author = {Claus Scheiderer},
title = {Quotients of {Semi-Algebraic} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {249--272},
year = {1989},
volume = {201},
number = {4},
zbl = {0647.14008},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174051/}
}
Claus Scheiderer. Quotients of Semi-Algebraic Spaces.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 249-272. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174051/